Day Nurse Capsules – 20 Capsules

If you have a cold there are a few common symptoms that you’ll get, and they’ll normally clear up within a week or two. These symptoms include:

  • Sneezing
  • A blocked or runny nose
  • Cough
  • Headache
  • A raised temperature
  • Sore throat
  • Pressure in your ears and face
  • Muscular aches

KSh1,520.00

5 in stock

Added to wishlistRemoved from wishlist 0
SKU: AFRG-DAY-NURS-20 Categories: , ,

Day Nurse capsules are a daytime cold and flu remedy from the creators of Night Nurse. Do you love Night Nurse, but find that it makes you feel too drowsy to take during the day? Day nurse is the perfect solution! Its non-drowsy formula tackles all the same cold and flu symptoms as Night Nurse, without making you feel groggy or sleepy.

Day Nurse contains three active ingredients which all work together to ease your cold and flu symptoms. The first is 500mg of paracetamol, a popular everyday painkiller that can also help to bring down a high temperature. The second is 30mg of pseudoephedrine, a decongestant which helps to reduce swelling in your nasal passages so you can breathe more easily. The final ingredient is 5mg of pholcodine, a cough suppressant which reduces the urge to cough when you have a dry or tickly cough.

If you’re taking any other medication, including those you have obtained without a prescription, you should speak to your doctor or pharmacist before taking Day Nurse. Do not take these capsules if you are already taking:

  • Appetite suppressants or stimulant drugs called amphetamines, which are sometimes used to treat ADHD
  • Monoamine Oxidase Inhibitors (MAOIs), which are used to treat depression. Do not take this product if you have taken MAOIs within the past 2 weeks
  • Any other products which contain paracetamol
  • Any other cold, flu, or decongestant remedies

Speak to your doctor or pharmacist before taking this product if you are taking:

  • Digoxin, which is used for heart problems
  • Metoclopramide or domperidone, which is used for nausea and vomiting
  • Cholestyramine, which is used to lower blood cholesterol
  • Medicines for high blood pressure
  • Anticoagulants, also known as blood thinners, such as warfarin
  • Medicines which make you drowsy
  • Medicines for anxiety or to help you sleep

You can take Day Nurse and Night Nurse capsules at the same time, to help treat your cold and flu symptoms all day and all night long. However, if you’re planning on taking Night Nurse capsules, you should only take 3 doses (6 capsules) of Day Nurse during the day, instead of the usual 4 doses. Instead of your final daily dose of Day Nurse, take one dose of Night Nurse before bedtime.

You may feel dizzy after taking Day Nurse. If this happens to you, do not attempt to drive or use any tools or machinery until you are absolutely sure that you are safe to do so.

You should not take Day Nurse capsules if you are pregnant or breastfeeding, unless specifically told to do so by your doctor. You should speak to your doctor or pharmacist before taking any medication while you’re pregnant or breastfeeding, to make sure that the treatment is safe for both you and your baby.

Take 2 Day Nurse capsules with a sip of water or another cool drink. Take every 4 hours, as needed, but do not take more than 8 capsules (4 doses) a day. If you plan on using another paracetamol-based remedy to ease your symptoms at night (such as Night Nurse capsules), do not take more than 6 capsules (3 doses) a day. Do not take for more than 7 days without speaking to your doctor.

Day Nurse Capsules – 20 Capsules
Day Nurse Capsules – 20 Capsules

KSh1,520.00

Contact Us

PillPharm
Reset Password